# SDR REXA2025121201029

- Difficulty date: October 31, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034010970
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UNION ANGLES OF CROSS BEAM AND LONGITUDINAL BEAM BTW FS 280.00 AND RBL 12 AND LBL 12 AT PASSENGER FLOOR STRUCTURE UNION ANGLES OF CROSS BEAM AND LONGITUDINAL BEAM BTW FS 280.00 AND RBL 12 AND LBL 12 AT PASSENGER FLOOR STRUCTURE WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
